MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2025, a sales representative reported via phone that qty.2 of an ar-1926pssp 3.5 mm self-punching pushlock anchor had an issue during a rotator cuff repair procedure on (b)(6)2025.The first anchor was implanted in the normal fashion, but the eyelet broke off during insertion.The eyelet, anchor, and sutures were removed from the patient.The second anchor was implanted into the same hole, and again, the eyelet broke off during insertion.That eyelet, anchor, and sutures also were removed from the patient, there was no harm.A new pilot hole was pre-punched, and an ar-2324bcc suture anchor, biocomposite swivelock, with an unknown lot number, was implanted instead.The procedure was completed successfully.The complaint devices were discarded, and no pictures were taken.There was no case delay, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0362-eo g.Precautions: pushlock only: ensure that the anchor body is in full contact with the bone before advancing the anchor body.Swivelock only: do not use excessive force when inserting the eyelet into bone to avoid device damage.If device is not advancing after repeated malleting, a pilot hole should be created.If the eyelet becomes unusable after repeated malleting, discard it and use a new implant.Ensure that the angle of anchor insertion is perpendicular to the bone.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging the device during insertion.

Brand Name
3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21652125
Report Number1220246-2025-01053
Device Sequence Number18450413
Product Code MAI
UDI-Device Identifier00888867395220
UDI-Public(01)00888867395220(11)240814(17)290731(10)15302293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Device Catalogue NumberAR-1926PSSP
Device Lot Number15302293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown